Give your mom a chance, we will move mountains where our children's well being is concerned. You don't have have to live like this and deserve and need to get help. If you're not comfortable talking to your mom, put it in a letter. When we read things it makes more of an impact than just listening sometimes. But she loves you and would want to know how bad this is for you. But if you can't do this, start with a family member, if you're still in school go to your counselor. But you need to talk to someone so that you can get through this. Good luck, and we're always here for you.
Many women don't think of them as "medication," but are you on any sort of chemical birth control?
While your mother may not be able to fully comprehend what it is you're feeling, she will certainly, (and hopefully) understand that you are extremely upset, scared and anxious about what is happening to you and that YOU don't understand it either, which is why you want (and need) to see a doctor.
It is always difficut for me to accept there are parents out there who see their children "suffering" and asking for help yet don't do everything within their power to help.........but as you pointed out, I don't know how she is, but I have to doubt she will think you're "crazy."
Talk to her again. Try your best to help her understand what it is your living with and perhaps, when she realizes how serious you are, she will take appropriate action.
If that doesn't work, is there another family member you can talk to? If you're affiliated with a church, perhaps a priest, minister, rabbi you could confide in? Are you in school? A school counselor is a great resource. At 18, you are an adult and while I understand that currently you are on your moms insurance, if she won't allow you to see a doctor, find one on your own and talk with the office manager about making payments.
Please keep us posted on how you're doing, OK?
Between all of us, we'll come up with something,
It's not me hurting the people in the images, or sometimes it doesnt even show who/what is hurting them. Sometimes I don't know them at all. I don't know, its just weird.
Nope, I'm not on any medications and haven't been. :/ So I don't know. I want to go to the doctor but I'm on my mom's insurance and not sure she will understand what I mean, or believe me. I don't know. I don't want her to think I'm crazy, cause I know how she is..
First of all, Sweetie, nobody here is ever going to "judge" you! EVER! We are ALL dealing with our own demons and many of us are dealing with the same ones you are. And please bear in mind that there is nothing we haven't heard!
You definitely need to get with your doctor and discuss this with him/her and have a really thorough medical work up to rule out an organic reason for these symptoms. In my humble and totally non-medical opinion, I think you are going to find out that you have an anxiety or panic disorder and maybe some depression, since these conditions often go hand in hand.
Many of your symptoms are classic for these disorders.
I believe you should ask your doctor for a referral to a therapist who deals with young people.......there are many who practice exclusively in adolescent psychology.
Your doctor may want to give you some pills to help with your symptoms, and there really is nothing basically wrong with that, you sound like you could use some relief, but please bear in mind that the pills will do nothing but mask your symptoms. They will do nothing to help you get to the root cause of what I believe is your anxiety, and that is where you need to go and that is where therapy will take you.
You're in a bad and scary place right now, but those of us here understand and know it well. There IS a great deal of help out there for you, ya just gotta reach out for it.
We are always here if you need to talk or want some support.
And I would suggest you spend some time reading through some posts here and you find out one very important fact...........you are NOT alone.
Im so sorry to hear that this has been happening to you. :-(
I have had this sort of thing happen to me when I was detoxing from medications, such as benzos. I will see very vivid images on the backs of my eyelids (for a lack of a better way of putting it) images flashing by ver fast (usually scary ones) but will not see anything like that with my eyes open. Also, the vivid nightmares go along with this as well. Its very scary and upsetting.
Have you started, changed or stopped any of your medications lately? That's when this has happened to me, so thought this might be a possiblity.